# SDR AALA20120309021

- Difficulty date: March 9, 2012
- Submitted: March 13, 2012
- Operation: Air carrier
- Aircraft: N934AN
- Make and model: Boeing 737823
- Aircraft serial: 29531
- Aircraft time: 35,673 hours, 14,942 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN THE AFT CARGO THERE ARE TWO DRILL MARKS ON THE TOP SURFACE OF FLOOR SUPPORT STRINGER AT STATION 727A AT LEFT BUTTLINE 12.5.  TRIMMED OUT THE DAMAGE AND INSTALLED REPAIR CHANNEL PER B737-800 SRM 53-00-53 REPAIR 2.
